Export 3 results:
Author Title Type [ Year(Asc)]
Filters: Author is Manrique-Vallier, D.  [Clear All Filters]
Manrique-Vallier, D., and J. P. Reiter. Bayesian multiple imputation for large-scale categorical data with structural zeros. Duke University / National Institute of Statistical Sciences (NISS) Preprint 1813:34889, 2013, available at
Manrique-Vallier, D., and J.P. Reiter. "Estimating identification disclosure risk using mixed membership models." Journal of the American Statistical Association 107 (2012): 1385-1394.